Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Hep C And Yellow Fingernails

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gilbert's syndrome and hepc.

My fiance has a liver problem called gilbert's syndrome along with hep c. Since he has been on the treatment he has been a bit jaudiced and sometimes his eyes are dark yellow. Like I said this did not occur until he began the treatment and it...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Gilbert's syndrome is a benign condition where the person does not process bilirubin normally. Occasionally, the eyes can look slightly yellow, particularly after fasting. Levels of bilirubin are not very high and it never leads to... Read more »

hepc

was exposed to hep c on 8-16-05 had flu like illness on 9-8-05. eyes turned yellow and urine was... Read more »

Freaked out that I am HIV+ & HepC+

Quick rundown:27yr old male/uncircumcised/frequent marijuana userHad GI problems (runny, pale... Read more »
Articles
HIV i-Base

Personal Accounts

Add your story Personal stories in this guide Contributors People with direct experience of HIV and hepatitis coinfection, have written much of this guide. Their storie are included here, and cover dealing with a second diagnosis,... Read more »
Connect With Others

HELP WITH SYMPTOMS!

Posted by Anonymous, 2 Replies
hey guys i'm a bit worried about these symptoms i have. 3 weeks after being possibly exposed i started with diarrea alterning constipation, light intermitent fever and my skin started becoming dry and shinny, like old. i got tested for hiv... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
Hello,

Since a suspicious heterosexual contact with a black prostitute in july 2006, I've experienced EVERY symptom on the HIV ARS-list (except fever) ...
These include :

Urticaria ( after 2 weeks)
Memory loss
Rashes all over my body, including palms... Read more »

Hep c delays seroconversion

Posted by Anonymous, 3 Replies
I just found info that Hep c will delay seroconversion for Hiv test John Hopkis web site says that Hiv test will show positive 10-14 days after infection but Hep C can delay it to 6-8 weeks.does anyone know what are the symptoms of HEPc ?

Read more »

Still Concerned

Posted by Anonymous, 4 Replies
Hello, I am hoping someone out there can help me, I had a risk exposure to HIV/Hep C and many other stds, well I have had many symptoms, and the women was from South Korea so I am concerned about "Rare Strains". I have taken an antibody test for... Read more »